# SDR P2EA00261

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, HFEC SKIN CRACK INDICATION ON UPPER ROW OF RIVETS BETWEEN BS 939 AND BS 946 AT STRINGER 20L.  REPAIRED SKIN FROM BS 923 TO BS 950 AND FROM STRINGER 19L TO 21L IAW SRM 53-30-3 FIG 13 DETAIL III.  (M)
